Accessibility navigation

On the finite element approximation of ∞-harmonic functions

Pryer, T. (2018) On the finite element approximation of ∞-harmonic functions. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 148 (4). pp. 819-834. ISSN 0308-2105

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1017/S0308210517000294


In this note we show that conforming Galerkin approximations for p-harmonic functions tend to ∞-harmonic functions in the limit p → ∞ and h → 0, where h denotes the Galerkin discretisation parameter.

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:67528
Publisher:University of Cambridge


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation